# SDR YENA20150716277

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 26,194 hours, 16,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINATENANCE,  FOUND CORROSION ON STRINGER 29R, 1.5" FWD OF FRAME 77.  REMOVED CORROSION FROM THE STR, AND PERFORMED AN HFEC INSPECTION, NO DEFECTS NOTED.  FABRICATED A REPAIR ANGLE TREATED, PRIMED AND INSTALLED THE REPAIR.
